MathSciNet Relay Station
MathSciNet bibliographic data
MR517689 (80e:57023) 57R15 (14J99)
Mandelbaum, Richard Irrational connected sums and the topology of algebraic surfaces. Trans. Amer. Math. Soc. 247 (1979), 137–156.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement